# SDR FDEA202411131672

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 22,941 hours, 9,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T5876129
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOORBOARD HAS DEEP GOUGE AT 5L POSITION. MWD REPAIRED FLOORBOARD MAIN CARGO COMPARTMENT PANEL # 231PFF, AT STA 640- STA 648 LEFT   OUTBOARD SIDE LBL56"- LBL64" P/N (143T5876-129), IN REF. TO SRM 53-00-50-2R FIG. 201 REPAIR 1   SHEET 1.  MAJOR REPAIR.
